MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #6 PS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #6 PS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5535A609
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Fibrosis (3167)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Subject had primary tlka and was found to have limited rom at about 80 degrees despite physical therapy.Mua was performed getting extension to 130 degrees.Clinic visit post mua with rom at 115 degrees extension.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: lot#, expiration date, manufacturing date.An event regarding arthrofibrosis involving a triathlon insert was reported.The event was confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remained implanted.-clinician review: a review of medical records by a clinical consultant indicated "conclusion of assessment: summary: please see relevant clinical history and timelines above.Confirmation of event: i can confirm that the patient had a primary left cemented triathlon total knee arthroplasty with an all polyethylene tibial component since i was able to see an x-ray with the implant in place and review the operation report.I can also confirm that the patient underwent manipulation under anesthesia and injection of the knee since i was able to review the operation report.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of arthrofibrosis following total arthroplasty or multifactorial including surgical technique in the way the implants are positioned and aligned and whether or not restoration of proper kinematics of the knee was carried out.Patient factors including whether or not the patient followed postoperative physical therapy instructions for regaining range of motion is important as well as the patient¿s activity level, lifestyle and bmi.In addition, some patients are genetically prone to scar formation.I would not assign any causality to the implant itself.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary/revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON #6 PS ALLPOLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22989893
Report Number0002249697-2025-00953
Device Sequence Number21049994
Product Code MBH
UDI-Device Identifier07613327043655
UDI-Public07613327043655
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number5535A609
Device Lot Number439281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceWhite